MathSciNet Relay Station
MathSciNet bibliographic data
MR473794 46B99 (41A65)
Panda, B. B.; Kapoor, O. P. On farthest points of sets. J. Math. Anal. Appl. 62 (1978), no. 2, 345–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement